New and confused

Go Back   The Diabetes Forum Support Community For Diabetics Online > Diabetes Forum Start Here > New Member Introductions

New Member Introductions Please start by introducing yourself to the rest of our community. We would be grateful if you could tell us a little bit about yourself and your experiences with Diabetes. The main aim of our community is to share experiences, knowledge and help increase the understanding and awareness of Diabetes. The introductions forum is a great place to start with the community. ■ RulesGetting Started With DiabetesForum.com


New and confused


Closed Thread
 
Shared Thread Thread Tools
Old 11-09-2010, 12:05   #1
Junior Member
 
glitch's Avatar
 
Join Date: Nov 2010
Location: Michigan, USA
Posts: 1


Default New and confused

Hi. My name is Misty, I am a 32 y/o married mother of 2. I was diagnosed with type 2 diabeties October 19th 2010. I was hypoglycemic for many years before this and it seems a bit odd to me that I recieved the Depo pevera shot for feminine issues and then 2 weeks later I end as being diabetic. I have done a bit of research on my own and have found that it states on the information insert of the depo that it can make BG levels fluctuate. I am afraid that if the depo runs it's course and I am taking the meds, I will crash.

There is alot I do understand as of yet, but I am learning slowly. I hope to learn much more while I am here.

Thanks,
Misty

glitch is offline  
Old 11-09-2010, 12:59   #2
Senior Member
 
Join Date: Mar 2010
Location: MA, USA
Posts: 1,491

Member Type
Type 2
Diagnosed in 1986

908 likes received
948 likes given
Default

Hi and welcome

Ask away we got all the answers

__________________
I am not a doctor this is what works for me
You results may differ
diabetes86 is offline  
Old 11-09-2010, 20:24   #3
Senior Member
 
Join Date: Dec 2009
Posts: 24,394

Member Type
Type 2
Diagnosed in 2009

23930 likes received
32255 likes given
Default

Hello Misty, welcome to Diabetes Forum. I am way too old to know about the depo provera shot, but there are others here who know way more than me! There is a wealth of experience, knowledge and wisdom on this board, and if you'll just give us a little time, we may be able to come up with some ideas.




Shanny is offline  
 
Old 11-10-2010, 04:07   #4
Anti-Man Made Carbs!
 
ThoseBackPages's Avatar
 
Join Date: May 2010
Location: New York
Posts: 1,891

Member Type
Type 2
Diagnosed in 2010

203 likes received
Default

Welcome to the forum

i hope that you visit us regularly. This is by far, THE best place for us diabetics to talk freely and openly about whats going on with us.

Please feel free to ask any questions that you might have, as i feel that there are no "dumb" questions

You can do this, you can.

-Eric

__________________
SWM/42/NY
DxT2: 1/26/2010: 6'2" 268lbs. A1C 7.8, FBG 266
A1C: 1/2010: 7.8 ; 6/2010: 4.7 ; 9/2010: 5.1 ; 12/2010: 5.2 ; 4/2011: 5.3 ; 9/2011: 5.3

Completely Off Medication December, 2010.

9/2011 Lab Work Results (4/2011 in parenthesis)
A1C: 5.3 (5.3)
Cholesterol: HDL 134 (133) LDL: 53 (53)
Triglycerides: 29 (30)
Current Weight: 195

I am sometimes too "harsh". I feel that sometimes one must be "harsh" to get the point across.
ThoseBackPages is offline  
Old 11-10-2010, 10:38   #5
Active Member
 
Join Date: Sep 2010
Posts: 8,607


10903 likes received
1862 likes given
Default

Hello and welcome. As Eric says, there's no such thing as a dumb question on this forum or anywhere.

Raise any diabeties related topic and ask any questions that you need help with, those who have been there and found out the hard way are only too happy to share their knowledge and experience.

Best wishes,

John

John.in.France is offline  
Old 11-10-2010, 14:14   #6
Active Member
 
Join Date: Nov 2010
Posts: 22


Default

Quote:
Originally Posted by glitch View Post
Hi. My name is Misty, I am a 32 y/o married mother of 2. I was diagnosed with type 2 diabeties October 19th 2010. I was hypoglycemic for many years before this and it seems a bit odd to me that I recieved the Depo pevera shot for feminine issues and then 2 weeks later I end as being diabetic. I have done a bit of research on my own and have found that it states on the information insert of the depo that it can make BG levels fluctuate. I am afraid that if the depo runs it's course and I am taking the meds, I will crash.

There is alot I do understand as of yet, but I am learning slowly. I hope to learn much more while I am here.

Thanks,
Misty


Why don't you try taking some more blood tests in another lab just for a second opinion?

taja609 is offline  
Old 11-16-2010, 00:49   #7
Junior Member
 
Join Date: Nov 2010
Location: lon don
Posts: 1


Default

Hello! I am Nancy. I came across this forum and surf with this forum.
I like it much and looks informative. I would like to say hello to all the forum members.
Hope have a good time with you all.

nancyd589 is offline  
Old 11-16-2010, 23:37   #8
Senior Member
 
jeremiahtren's Avatar
 
Join Date: Jul 2010
Location: san antonio
Posts: 158


Default hi

Quote:
Originally Posted by glitch View Post
Hi. My name is Misty, I am a 32 y/o married mother of 2. I was diagnosed with type 2 diabeties October 19th 2010. I was hypoglycemic for many years before this and it seems a bit odd to me that I recieved the Depo pevera shot for feminine issues and then 2 weeks later I end as being diabetic. I have done a bit of research on my own and have found that it states on the information insert of the depo that it can make BG levels fluctuate. I am afraid that if the depo runs it's course and I am taking the meds, I will crash.

There is alot I do understand as of yet, but I am learning slowly. I hope to learn much more while I am here.

Thanks,
Misty
BC like several other medications can make blood sugars rise but its usually not to the point of being diagnosed with full blown diabetes especially since you were hypoglacemic in the beginning

__________________
type 1 diabetic diagnosed March 2010
mother of a 7yr old T1
6.1 A1c

humulin r u500
listopril 20mg twice a day
bystolic 5mg
fish oil 1000mg three times a day
multiviatamin
flexeril 10 mg three times a day
accu-chek spirit pump
lyrica 100mg three times a day
jeremiahtren is offline  
Closed Thread

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off


Similar Threads
Thread Thread Starter Forum Replies Last Post
Confused! wisprette Diabetes 8 10-26-2010 18:21
HELP....Confused? tantoria2 Diabetes 4 09-16-2010 08:35
Confused momtohail Diabetes Symptoms 8 09-05-2010 15:30
Well, I'm confused! Corkyp New Member Introductions 15 08-25-2010 00:07
Confused MinisMom Diabetes 2 04-22-2010 18:53

LEGAL NOTICE
By using this Website, you agree to abide by our Terms and Conditions (the "Terms"). This notice does not replace our Terms, which you must read in full as they contain important information. You must not post any defamatory, unlawful or undesirable content, or any content copied from a third party, on the Website. You must not copy material from the Website except in accordance with the Terms. This Website gives users an opportunity to share information only and is not intended to contain any advice which you should rely upon. It does not replace the need to take professional or other advice. We have no liability to you or any other person in respect of any content on this Website.


All times are GMT +1. The time now is 17:17.




Powered by vBulletin®
Copyright ©2000 - 2020, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO
vBulletin Security provided by vBSecurity v2.2.2 (Pro) - vBulletin Mods & Addons Copyright © 2020 DragonByte Technologies Ltd.
User Alert System provided by Advanced User Tagging v3.1.0 (Pro) - vBulletin Mods & Addons Copyright © 2020 DragonByte Technologies Ltd.